# SDR CA150925008

- Difficulty date: September 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT DURING CLIMB THE LT ENGINE TEMPERATURE WAS FLUCTUATING AND INDICATING HIGH.  THE POWER WAS REDUCED AND THE TEMPERATURE STABILIZED. THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
